Can you take 2 Sudafed 12 Hour at once?
With pseudoephedrine HCl, it relieves symptoms due to the common cold, hay fever or upper respiratory allergies. Adults and children 12 years and over: Take 1 tablet every 12 hours. Do not take more than 2 caplets in 24 hours.
What happens if you overdose on pseudoephedrine?
What happens if I overdose on Pseudoephedrine (Sudafed)? Overdose symptoms may include hallucinations, slow heartbeats, or seizure (convulsions).
Is it safe to take 2 Sudafed?
Sudafed 12 Hour Do not take more than two tablets every 24 hours. Do not crush or chew the caplets. Children younger than 12 years. Do not use this medication for children younger than 12 years.
How long does decongestant effect of pseudoephedrine last?
The decongestant effect of pseudoephedrine is noticeable within 30 minutes of oral administration and reaches a peak within one to two hours. One immediate-release tablet of pseudoephedrine lasts anywhere from three to eight hours. 7. Interactions
When to tell your doctor about pseudoephedrine side effects?
Nausea, vomiting, trouble sleeping, dizziness, headache, or nervousness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Stop taking this medication and tell your doctor promptly if you have dizziness, nervousness, or trouble sleeping.
How often can a 12 year old take pseudoephedrine?
Adults and children aged 12 to 17 years: take one 60mg tablet or two 5ml spoon (10ml) of liquid up to 4 times a day. Children aged 6 to 11 years: take half a tablet (30mg) or one 5ml spoon of liquid up to 4 times a day. You can take pseudoephedrine tablets and liquid with or without food. Always take the tablets with a glass of water.
How does pseudoephedrine work on the blood vessels?
How it works 1 Pseudoephedrine is a decongestant that constricts (shrinks) dilated blood vessels within the nose,… 2 It causes vasoconstriction by stimulating primarily alpha-adrenergic receptors. 3 Pseudoephedrine belongs to the class of medicines known as nasal decongestants.
How much pseudoephedrine for 12 Hour sinus pressure?
With pseudoephedrine HCl, it relieves symptoms due to the common cold, hay fever or upper respiratory allergies. 12-hour congestion & sinus pressure relief Made with 120 mg of pseudoephedrine HCI Found behind the pharmacy or service counter
How long after phenylephrine can you take pseudoephedrine?
In some cases, you may be able to try pseudoephedrine two to three hours after your last dose of phenylephrine if you didn’t have symptom relief with phenylephrine. Certain medications can make certain conditions or diseases worse.
Which is better Sudafed or pseudoephedrine hydrochloride?
Compare to Sudafed® Sinus Congestion 12 Hour active ingredient – Pseudoephedrine Hydrochloride Extended Release Tablets 120 mg – Nasal Decongestant – Maximum Strength – Non-Drowsy – Sinus Pressure Published Date (What is this?) Copy the URL below and paste it into your RSS Reader application.
Can you take pseudoephedrine HCl with hay fever?
With pseudoephedrine HCl, it relieves symptoms due to the common cold, hay fever or upper respiratory allergies. Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug.